The weak lefschetz property for quotients by quadratic monomials

Juan Migliore, Uwe Nagel, Hal Schenck

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


Michałek and Miró-Roig, in J. Combin. Theory Ser. A 143 (2016), 66-87, give a beautiful geometric characterization of Artinian quotients by ideals generated by quadratic or cubic monomials, such that the multiplication map by a general linear form fails to be injective in the first nontrivial degree. Their work was motivated by conjectures of Ilardi and Mezzetti, Miró-Roig and Ottaviani, connecting the failure to Laplace equations and classical results of Togliatti on osculating planes. We study quotients by quadratic monomial ideals, explaining failure of the Weak Lefschetz Property for some cases not covered by Michałek and Miró-Roig.

Original languageEnglish
Pages (from-to)41-60
Number of pages20
JournalMathematica Scandinavica
Issue number1
StatePublished - 2020

Bibliographical note

Publisher Copyright:
© 2020 Mathematica Scandinavica. All rights reserved.

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'The weak lefschetz property for quotients by quadratic monomials'. Together they form a unique fingerprint.

Cite this